×

zbMATH — the first resource for mathematics

Effect of prey refuge on a harvested predator-prey model with generalized functional response. (English) Zbl 1221.34149
Summary: A predator–prey model with generalized response function incorporating a prey refuge and independent harvesting in each species are studied by using the analytical approach. A constant proportion of prey using refuges is considered. We will evaluate the effects with regard to the local stability of equilibria, the equilibrium density values and the long-term dynamics of the interacting populations. Some numerical simulations are carried out.

MSC:
34D20 Stability of solutions to ordinary differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Holling, C.S., Some characteristics of simple types of predation and parasitism, Can entomol, 91, 385-398, (1959)
[2] Hassel, M.P.; May, R.M., Stability in insect host-parasite models, J anim ecol, 42, 693-726, (1973)
[3] Maynard Smith, J., Models in ecology, (1974), Cambridge University Cambridge · Zbl 0312.92001
[4] Hassell, M.P., The dynamics of arthropod predator – prey systems, (1978), Princeton University Princeton, NJ · Zbl 0429.92018
[5] Hoy, M.A., Almonds (California), ()
[6] Sih, A., Prey refuges and predator – prey stability, Theor popul biol, 31, 1-12, (1987)
[7] Taylor, R.J., Predation, (1984), Chapman and Hall New York
[8] Gonzalez-Olivares, E.; Ramos-Jiliberto, R., Dynamic consequences of prey refuges in a simple model system: more prey, fewer predators and enhanced stability, Ecol model, 166, 135-146, (2003)
[9] Krivan, V., Effects of optimal antipredator behavior of prey on predator – prey dynamics: the role of refuges, Theor popul biol, 53, 131-142, (1998) · Zbl 0945.92021
[10] Kar, T.K., Stability analysis of a prey – predator model incorporating a prey refuge, Commun nonlinear sci numer simul, 10, 681-691, (2005) · Zbl 1064.92045
[11] Huang, Y.J.; Chen, F.D.; Li, Z., Stability analysis of a prey – predator model with Holling type III response function incorporating a prey refuge, Appl math comput, 182, 672-683, (2006) · Zbl 1102.92056
[12] Brauer, F.; Soudack, A.C., Stability regions and transition phenomena for harvested predator – prey systems, J math biol, 7, 319-337, (1979) · Zbl 0397.92019
[13] Brauer, F.; Soudack, A.C., Stability regions in predator – prey systems with constant prey harvesting, J math biol, 8, 55-71, (1979) · Zbl 0406.92020
[14] Brauer, F.; Soudack, A.C., Constant-rate stocking of predator – prey systems, J math biol, 11, 1-14, (1981) · Zbl 0448.92020
[15] Brauer, F.; Soudack, A.C., Coexistence properties of some predator – prey systems under constant rate harvesting, J math biol, 12, 101-114, (1981) · Zbl 0482.92015
[16] Dai, G.; Tang, M., Coexistence region and global dynamics of a harvested predator – prey system, SIAM J appl math, 58, 1, 193-210, (1998) · Zbl 0916.34034
[17] Birkoff, G.; Rota, G.C., Ordinary differential equations, (1982), Ginn Boston
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.